American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14D06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Joaquim Roé. Maximal rank for schemes of small multiplicity by \'Evain's differential Horace method. Trans. Amer. Math. Soc. 366 (2014) 857-874.
Abstract, references, and article information   
View Article: PDF

[2] Alan Thompson. Degenerations of K3 surfaces of degree two. Trans. Amer. Math. Soc. 366 (2014) 219-243.
Abstract, references, and article information   
View Article: PDF

[3] Jun Lu and Sheng-Li Tan. Inequalities between the Chern numbers of a singular fiber in a family of algebraic curves. Trans. Amer. Math. Soc. 365 (2013) 3373-3396.
Abstract, references, and article information   
View Article: PDF

[4] Anne Frühbis-Krüger and Shabnam Kadir. Zeta functions for families of Calabi--Yau $n$-folds with singularities. Contemporary Mathematics 566 (2012) 21-41.
Book volume table of contents   
View Article: PDF

[5] Lars Halvard Halle and Johannes Nicaise. Motivic zeta functions for degenerations of abelian varieties and Calabi-Yau varieties. Contemporary Mathematics 566 (2012) 233-259.
Book volume table of contents   
View Article: PDF

[6] Brendan Hassett and Yuri Tschinkel. Spaces of sections of quadric surface fibrations over curves. Contemporary Mathematics 564 (2012) 227-249.
Book volume table of contents   
View Article: PDF

[7] Hirotaka Ishida. The existence of hyperelliptic fibrations with slope four and high relative Euler-Poincaré characteristic. Proc. Amer. Math. Soc. 139 (2011) 1221-1235. MR 2748416.
Abstract, references, and article information   
View Article: PDF

[8] Erwan Rousseau. Hyperbolicity of geometric orbifolds. Trans. Amer. Math. Soc. 362 (2010) 3799-3826. MR 2601610.
Abstract, references, and article information   
View Article: PDF

[9] Mark Andrea A. de Cataldo and Luca Migliorini. On singularities of primitive cohomology classes. Proc. Amer. Math. Soc. 137 (2009) 3593-3600. MR 2529865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Justin Sawon. Deformations of holomorphic Lagrangian fibrations. Proc. Amer. Math. Soc. 137 (2009) 279-285. MR 2439451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ivan Kausz. A Gieseker type degeneration of moduli stacks of vector bundles on curves. Trans. Amer. Math. Soc. 357 (2005) 4897-4955. MR 2165393.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Martin Möller. Isotrivially fibred isles in the moduli space of surfaces of general type. Proc. Amer. Math. Soc. 133 (2005) 357-362. MR 2093055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hisaaki Endo and Seiji Nagami. Signature of relations in mapping class groups and non-holomorphic Lefschetz fibrations. Trans. Amer. Math. Soc. 357 (2005) 3179-3199. MR 2135741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Francesco Zucconi. Generalized hyperelliptic surfaces. Trans. Amer. Math. Soc. 355 (2003) 4045-4059. MR 1990574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Zbigniew Jelonek. On bifurcation points of a complex polynomial. Proc. Amer. Math. Soc. 131 (2003) 1361-1367. MR 1949865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Shigeharu Takayama. Iitaka's fibrations via multiplier ideals. Trans. Amer. Math. Soc. 355 (2003) 37-47. MR 1928076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1